Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Spot on retina, on Predforte drops, Wylosone, cholesterol and hypothyroid medicines. Will there be any drug interaction?

I have been told by my doctor ( Retina specilist) that I have a spot on the right retina which does not seem to go away with Predforte eye drops 6 times a day. Now I have been asked to take orally 3 10mg Wysolone in the mornings after breakfast, with Rantac 150mg 1-0-1 15 mts before breakfast and Shelcal 1000mg 1 after breakfast, all above medications for 2 weeks. I have hypothyroidism , I take 25mcg Thyronorm, I also take cholestrol medication (i at night) plus Ecosprin 75mg at noon. I am 67 yrs old, weighing 65 kgs. I would like to know if Wysolone will have any side effects being a steroid and whether it is ok to take the same with the other medications I am on now. I have undergone tests to rule out tubercolosis. However, I am told I may have ocular sarcodoisis.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
for ocular sarcoidosis you have to take oral wyselone as it causes decrease in vision.but steroid causes hypothyroidism and as you are already hypothyroid you should consult endocrinologist to increase dose of thyronorm.
same steroids also increases cholesterol, you have to check your cholesterol regularly .
take care
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor